On Quiver Grassmannians and Orbit Closures for Gen-Finite Modules

Pressland, M orcid.org/0000-0002-9631-3583 and Sauter, J (2022) On Quiver Grassmannians and Orbit Closures for Gen-Finite Modules. Algebras and Representation Theory, 25 (2). pp. 413-445. ISSN 1386-923X

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © The Author(s) 2021. This article is licensed under a Creative Commons Attribution 4.0 International License, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons licence, and indicate if changes were made. The images or other third party material in this article are included in the article's Creative Commons licence, unless indicated otherwise in a credit line to the material. If material is not included in the article's Creative Commons licence and your intended use is not permitted by statutory regulation or exceeds the permitted use, you will need to obtain permission directly from the copyright holder. To view a copy of this licence, visit http://creativecommons.org/licenses/by/4.0/.
Keywords: Desingularisation; Quiver Grassmannian; Representation variety; Tilting theory
Dates:
  • Accepted: 4 January 2021
  • Published (online): 27 May 2021
  • Published: April 2022
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 06 Jan 2021 14:36
Last Modified: 16 Jun 2022 10:55
Status: Published
Publisher: Springer
Identification Number: https://doi.org/10.1007/s10468-021-10028-y

Share / Export

Statistics